# SDR CALA2022123003518

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. R/H FR 66 OTBD BEAM CORRODED 3 PLACE S. () REPLACED FLOOR BEAM P/N: D5347207500100 B/N: 0004033258 AT MAIN CABIN FLOOR STRUCTURE RH BTW FR65 AND FR66 IAW SRM 51-42-11 AND SRM 51-72-11 EMP#: V936035 WORK ACCOMPLISHED AT ST ENGINEERING O F MOBILE AT BFM ON NR#: 48056
